Open Access
Translator Disclaimer
2013/2014 Addendum to: Some new Types of Filter Limit Theorems for Topological group-valued Measures
Antonio Boccuto, Xenofon Dimitriou
Real Anal. Exchange 40(1): 227-232 (2013/2014).

Abstract

The purpose of this note is to point out some corrections to the paper: A. Boccuto and X. Dimitriou, “Some new types of filter limit theorems for topological group-valued measures,” Real Anal. Exchange 39(1) (2014), 139-174.

Citation

Download Citation

Antonio Boccuto. Xenofon Dimitriou. "Addendum to: Some new Types of Filter Limit Theorems for Topological group-valued Measures." Real Anal. Exchange 40 (1) 227 - 232, 2013/2014.

Information

Published: 2013/2014
First available in Project Euclid: 1 July 2015

zbMATH: 06848834
MathSciNet: MR3365401

Keywords: group-valued measures

Rights: Copyright © 2015 Michigan State University Press

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.40 • No. 1 • 2013/2014
Back to Top